@Katyw @Jonathan Edwards I think you will both be very interested in this! My ALT has just come back and it has skyrocketed to 300something. This is more than double what it has ever been before. The only medication/supplement I have been taking for a while now is amiltriptyline which shouldn't cause these kinds of results. Obviously I never touch alcohol. As I indicated in my above post, the prevalence of my foamy urine over the last 5 or 6 weeks means that I am not at all surprised that my levels have risen, though I am surprised it has been so dramatic. I cannot hand on my heart say that the foamy urine and elevated ALT are connected, though I am becoming more and more convinced that they are, and that potentially my illness is related to an ongoing and low-level poisoning. This is strengthened when one considers that the initial onset of my foamy urine was associated with 'die-off' from from a candida diet which I consider to be the beginning of my acute illness. I feel it is a strong lead that I am going to pursue doggedly. Having said that, I am going to tread with utmost caution as any rash action on my part has the capacity to make me much worse. I need a lot more information. My GP was unable to comment one way or another (the mark of a good doctor is the ability to admit ignorance) and is now referring me onto a hepatologist who he thinks very highly of (my GP doesn't hand out praise easily). He suggested that I bring this up with him. I have also got my nutritional doctor in the loop and she is doing NutrEval testing which includes looking at the organic acids and dysbiosis markers within urine. Katy, given the continuing uncertainty over what is causing my elevated ALT, I would be hard pushed to say we are experiencing the same thing. Remember that niacin can cause elevated ALT so if you're meeting dead ends I would suggest you consider the supplements you're taking. It will be a while until I can update any further on this, but I will definitely keep you in the loop and, who knows, maybe you will be able to trace my footsteps and get appropriate testing should I find anything juicy. Professor, I didn't copy you in on this to get your insight as I don't like to impose on you like that. More I just wanted you to see this as it is so utterly bizarre!